# SDR ASAA1048269

- Difficulty date: September 13, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 36,324 hours, 19,999 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Punctured
- Location: Aileron Tab
- Component: Aileron Tab
- Component part number: 654645528C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON TAB HAS PUNCTURED SKIN AT TAB MAST FAIRING. REPAIRED SKIN.
